# SDR MEX2003327

- Difficulty date: July 3, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Part number: 392492
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 263 - REX-MEX - RETURNED TO PLATFORM.  DURING TAXI, ANTI-SKID LIGHTS CAME ON, BREAKERS WERE RESEATED IN-CORRECTLY.  DURING REVISION ON CONNECTOR, DETECTED FAILURE OF DUAL PRESS CONTROL VALVE.  THE CONNECTOR WAS CLEANED IAW 32-43-02, ALL TESTS CORRECT.  DURING OVERNIGHT SERVICE, THE DUAL PRESSURE CONTROL VALVE AT LEFT EXTERIOR SIDE WAS REPLACED IAW 32-43-02, ALL TESTS CORRECT.  (M)
